# SDR FDEA201205031722

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N73086
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN FOUND ADDITION WORN BELOW THE HORIZONTAL STABILIZER CUTOUT AT BS 1850 - 1862 RT.  R & R IAW DWG 148N7307 SHEET 1, REV B.  REPAIR IS CLASSIFIED AS MAJOR.
